L., Zakaria and A., Nuryaman and Notiragayu, Notiragayu and Suharsono, Suharsono (2018) Similarity Check Result Jurnal "The Integral Normal Form Of A Three Dimensional Traveling Wave Solution Mapping Derived From Generalized ΔΔ-mKdV Equation”, Advances in Differential Equations and Control Processes (2018), Volume 19, Number 1, Pages 37-48. ISSN 0974-3243. Pushpa Publishing House.

This is the latest version of this item.

[img] Text
IS19%Article_THE_INTEGRAL_NORMAL_FORM_OF_A_Three_Dimensional_TR.pdf

Download (1MB)

Abstract

Similarity Check Result Jurnal "The Integral Normal Form Of A Three Dimensional Traveling Wave Solution Mapping Derived From Generalized ΔΔ-mKdV Equation”, Advances in Differential Equations and Control Processes (2018), Volume 19, Number 1, Pages 37-48. ISSN 0974-3243

Item Type: Other
Subjects: Q Science > QA Mathematics
Depositing User: Mr Zakaria L.
Date Deposited: 11 May 2020 02:42
Last Modified: 11 May 2020 02:42
URI: http://repository.lppm.unila.ac.id/id/eprint/19539

Available Versions of this Item

Actions (login required)

View Item View Item